titoli, abstracts, parole chiave >>>
Items where Discipline is "Area 01 - Scienze matematiche e informatiche > MAT/05 Analisi matematica"
Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type
Jump to: B | C | G | M | S
Number of items at this level: 33.

B

Bellazzini, Jacopo (2010) Existence of solutions for semilinear elliptic problems in exterior of ball = Existence des solutions pour des problèmes elliptiques non linéaires à extérieur de la boule. Comptes rendus. Mathematique, Vol. 348 (9-10), p. 545-548. eISSN 1778-3569. Article.

Bellazzini, Jacopo and Benci, Vieri and Bonanno, Claudio and Micheletti, Anna Maria (2010) Solitons for the nonlinear Klein-Gordon equation. Advanced Nonlinear Studies, Vol. 10 (2), p. 481-499. ISSN 1536-1365. Article.

Bellazzini, Jacopo and Benci, Vieri and Bonanno, Claudio and Sinibaldi, Edoardo (2013) On the existence of hylomorphic vortices in the nonlinear Klein-Gordon equation. Dynamics of Partial Differential Equations, Vol. 10 (1), p. 1-24. eISSN 2163-7873. Article.

Bellazzini, Jacopo and Benci, Vieri and Ghimenti, Marco (2006) Periodic orbits of a one-dimensional non-autonomous Hamiltonian system. Journal of Differential Equations, Vol. 230 (1), p. 275-294. eISSN 1090-2732. Article.

Bellazzini, Jacopo and Benci, Vieri and Ghimenti, Marco and Micheletti, Anna Maria (2007) On the existence of the fundamental Eigenvalue of an elliptic problem in RN. Advanced Nonlinear Studies, Vol. 7 (3), p. 439-458. ISSN 1536-1365. Article.

Bellazzini, Jacopo and Bonanno, Claudio and Siciliano, Gaetano (2009) Magneto-static vortices in two dimensional Abelian Gauge theories. Mediterranean Journal of Mathematics, Vol. 6 (3), p. 347-366. eISSN 1660-5454. Article.

Bellazzini, Jacopo and Bonanno, Claudio and Sinibaldi, Edoardo and Benci, Vieri (2009) Hylomorphic solitons in the nonlinear Klein-Gordon equation. Dynamics of Partial Differential Equations, Vol. 6 (4), p. 311-334. ISSN 1548-159X. eISSN 2163-7873. Article.

Bellazzini, Jacopo and Frank, Rupert L. and Lieb, Elliott Hershel and Seiringer, Robert (2014) Existence of ground states for negative ions at the binding threshold. Reviews in mathematical physics, Vol. 26 (1). ISSN 0129-055X. eISSN 1793-6659. Article.

Bellazzini, Jacopo and Siciliano, Gaetano (2011) Scaling properties of functionals and existence of constrained minimizers. Journal of Functional Analysis, Vol. 261 (9), p. 2486-2507. ISSN 0022-1236. eISSN 1096-0783. Article.

Bellazzini, Jacopo and Siciliano, Gaetano (2011) Stable standing waves for a class of nonlinear Schrödinger-Poisson equations. Zeitschrift für Angewandte Mathematik und Physik (ZAMP), Vol. 62 (2), p. 267-280. eISSN 1420-9039. Article.

Bellazzini, Jacopo and Visciglia, Nicola (2010) Max-Min characterization of the mountain pass energy level for a class of variational problems. Proceedings of the American Mathematical Society, Vol. 138 , p. 3335-3343. eISSN 1088-6826. Article.

Bellazzini, Jacopo and Visciglia, Nicola (2010) On the orbital stability for a class of nonautonomous NLS. Indiana University Mathematics Journal, Vol. 59 , p. 1211-1230. eISSN 1943-5258. Article.

Bellazzini, Jacopo and Zaslavsky, G. M. (2006) Rigidity of the anomalous transport of the standard map to time dependent perturbation. Communications in Nonlinear Science and Numerical Simulation, Vol. 11 (3), p. 273-280. ISSN 1007-5704. Article.

Berhanu, Shiferaw and Gladiali, Francesca Maria and Porru, Giovanni (1999) Qualitative properties of solutions to elliptic singular problems. Journal of Inequalities and Applications, Vol. 3 (4), p. 313-330. eISSN 1029-242X. Article.

Braides, Andrea and Chambolle, Antonin and Solci, Margherita (2007) A Relaxation result for energies defined on pairs set-function and applications. ESAIM. Control, Optimisation and Calculus of Variations, Vol. 13 (4), p. 717-734. eISSN 1262-3377. Article.

Braides, Andrea and Riey, Giuseppe and Solci, Margherita (2009) Homogenization of Penrose tilings: calculus of variations. Comptes rendus. Mathematique, Vol. 347 (11-12), p. 697-700. ISSN 1631-073X. Article.

C

Cartwright, Donald I. and Steger, Tim Joshua (2010) Enumeration of the 50 fake projective planes = Énumération des 50 faux plans projectifs. Comptes rendus. Mathematique, Vol. 348 (1-2), p. 11-13. ISSN 1631-073X. Article.

G

Gladiali, Francesca Maria (2010) A Global bifurcation result for a semilinear elliptic equation. Journal of Mathematical Analysis and Applications, Vol. 369 (1), p. 306-311. eISSN 1096-0813. Article.

Gladiali, Francesca Maria and Damascelli, Lucio (2004) Some nonexistence results for positive solutions of elliptic equations in unbounded domains. Revista Matemática Iberoamericana, Vol. 20 (1), p. 67-86. ISSN 0213-2230. Article.

Gladiali, Francesca Maria and Grossi, Massimo (2009) On the spectrum of a nonlinear planar problem. Annales de l'Institut Henri Poincaré. (C) Analyse non linéaire, Vol. 26 (1), p. 191-222. ISSN 0294-1449. Article.

Gladiali, Francesca Maria and Grossi, Massimo (2007) Singular limit of radial solutions in an annulus. Asymptotic Analysis, Vol. 55 (1-2), p. 73-83. eISSN 1875-8576. Article.

Gladiali, Francesca Maria and Grossi, Massimo (2005) Some results for the Gelfand’s problem. Communications in Partial Differential Equations, Vol. 29 (9-10), p. 1335-1364. eISSN 0360-5302. Article.

Gladiali, Francesca Maria and Grossi, Massimo (2004) Strict convexity of level sets of solutions of some nonlinear elliptic equations. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Vol. 134 (2), p. 363-373. eISSN 1473-7124. Article.

Gladiali, Francesca Maria and Grossi, Massimo (2012) Supercritical elliptic problem with nonautonomous nonlinearities. Journal of Differential Equations, Vol. 253 (9), p. 2616-2645. eISSN 1090-2732. Article.

Gladiali, Francesca Maria and Grossi, Massimo and Neves, Sérgio L.N. (2013) Nonradial solutions for the Hénon equation in RN. Advances in mathematics, Vol. 249 , p. 1-36. ISSN 0001-8708. eISSN 1090-2082. Article.

Gladiali, Francesca Maria and Pacella, Filomena and Weth, Tobias (2010) Symmetry and nonexistence of low Morse index solutions in unbounded domains. Journal de mathématiques pures et appliqués, Vol. 93 (5), p. 536-558. ISSN 0021-7824. Article.

Gladiali, Francesca Maria and Squassina, Marco (2013) On explosive solutions for a class of quasi-linear elliptic equations. Advanced Nonlinear Studies, Vol. 13 (3), p. 663-698. ISSN 1536-1365. Article.

Golosio, Bruno and Delogu, Pasquale and Zanette, Irene and Oliva, Piernicola and Stefanini, Arnaldo and Stegel, Giovanni and Carpinelli, Massimo (2009) Visibility of tumor-like details in inline phase contrast mammography using quasimonochromatic X-ray sources. Nuclear Instruments and Methods in Physics Research. Section A: Accelerators, Spectrometers, Detectors and Associated Equipment, Vol. 608 (1, suppl. 1), S66-S69. ISSN 0168-9002. Article.

M

Masala, Giovanni Luca Christian and Bottigli, Ubaldo and Brunetti, Antonio and Carpinelli, Massimo and Diaz, Nicia and Fiori, Pier Luigi and Golosio, Bruno and Oliva, Piernicola and Stegel, Giovanni (2007) Automatic cell colony counting by region-growing approach. Il Nuovo cimento. C, Vol. 30 (6), p. 633-644. eISSN 1826-9885. Article.

Mastrandrea, Scilla and Stegel, Giovanni and Piseddu, Toni and Ledda, Sonia and Masala, Giovanna (2012) A Retrospective study on burden of human echinococcosis based on hospital discharge records from 2001 to 2009 in Sardinia, Italy. Acta Tropica, Vol. 123 (3), p. 184-189. eISSN 1873-6254. Article.

S

Solci, Margherita (2012) Multiphase double-porosity homogenization for perimeter functionals. Mathematical Methods in the Applied Sciences, Vol. 35 (5), p. 598-620. eISSN 1099-1476. Article.

Stegel, Giovanni (2004) Inductive algebras for trees. Pacific Journal of Mathematics, Vol. 216 (1), p. 177-200. ISSN 0030-8730. Article.

Stegel, Giovanni (2000) An Uncertainty principle for convolution operators on discrete groups. Proceedings of the American Mathematical Society, Vol. 128 (6), p. 1807-1812. eISSN 1088-6826. Article.

This list was generated on Sat Nov 1 02:46:58 2014 CET.